RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIGMA, 2016, том 12, 012 (Mi sigma1094)  

Эта публикация цитируется в 5 научных статьях (всего в 5 статьях)

The Hojman Construction and Hamiltonization of Nonholonomic Systems

Ivan A. Bizyaevab, Alexey V. Borisovac, Ivan S. Mamaeva

a Udmurt State University, 1 Universitetskaya Str., Izhevsk, 426034 Russia
b St. Petersburg State University, 1 Ulyanovskaya Str., St. Petersburg, 198504 Russia
c National Research Nuclear University MEPhI, 31 Kashirskoe highway, Moscow, 115409 Russia

Аннотация: In this paper, using the Hojman construction, we give examples of various Poisson brackets which differ from those which are usually analyzed in Hamiltonian mechanics. They possess a nonmaximal rank, and in the general case an invariant measure and Casimir functions can be globally absent for them.

Ключевые слова: Hamiltonization; Poisson bracket; Casimir functions; invariant measure; nonholonomic hinge; Suslov problem; Chaplygin sleigh.

Финансовая поддержка Номер гранта
Российский научный фонд 15-12-20035
Российский фонд фундаментальных исследований 15-31-50172
Министерство образования и науки Российской Федерации
Section 3 was prepared by A.V. Borisov under the RSF grant No. 15-12-20035. Section 2 was written by I.S. Mamaev within the framework of the state assignment for institutions of higher education. The work of I.A. Bizyaev (Sections 4 and 5) was supported by RFBR grant No. 15-31-50172.


DOI: https://doi.org/10.3842/SIGMA.2016.012

Полный текст: PDF файл (628 kB)
Полный текст: http://www.emis.de/.../012
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

ArXiv: 1510.00181
Тип публикации: Статья
MSC: 37J60; 37J05
Поступила: 5 октября 2015 г.; в окончательном варианте 26 января 2016 г.; опубликована 30 января 2016 г.
Язык публикации: английский

Образец цитирования: Ivan A. Bizyaev, Alexey V. Borisov, Ivan S. Mamaev, “The Hojman Construction and Hamiltonization of Nonholonomic Systems”, SIGMA, 12 (2016), 012, 19 pp.

Цитирование в формате AMSBIB
\RBibitem{BizBorMam16}
\by Ivan~A.~Bizyaev, Alexey~V.~Borisov, Ivan~S.~Mamaev
\paper The Hojman Construction and Hamiltonization of Nonholonomic Systems
\jour SIGMA
\yr 2016
\vol 12
\papernumber 012
\totalpages 19
\mathnet{http://mi.mathnet.ru/sigma1094}
\crossref{https://doi.org/10.3842/SIGMA.2016.012}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000371328000001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84957105222}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sigma1094
  • http://mi.mathnet.ru/rus/sigma/v12/p12

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Oğul Esen, Anindya Ghose Choudhur, Partha Guha, Hasan Gümral, “Superintegrable Cases of Four-dimensional Dynamical Systems”, Regul. Chaotic Dyn., 21:2 (2016), 175–188  mathnet  crossref  mathscinet
    2. Alexey V. Borisov, Ivan S. Mamaev, Ivan A. Bizyaev, “Historical and Critical Review of the Development of Nonholonomic Mechanics: the Classical Period”, Regul. Chaotic Dyn., 21:4 (2016), 455–476  mathnet  crossref
    3. А. В. Борисов, И. С. Мамаев, И. А. Бизяев, “Динамические системы с неинтегрируемыми связями: вакономная механика, субриманова геометрия и неголономная механика”, УМН, 72:5(437) (2017), 3–62  mathnet  crossref  mathscinet  adsnasa  elib; A. V. Borisov, I. S. Mamaev, I. A. Bizyaev, “Dynamical systems with non-integrable constraints, vakonomic mechanics, sub-Riemannian geometry, and non-holonomic mechanics”, Russian Math. Surveys, 72:5 (2017), 783–840  crossref  isi
    4. А. В. Борисов, А. А. Килин, И. С. Мамаев, “Принцип Гамильтона и качение симметричного шара”, Докл. РАН, 474:5 (2017), 558–562  crossref  elib; A. V. Borisov, A. A. Kilin, I. S. Mamaev, “Hamilton's principle and the rolling motion of a symmetric ball”, Dokl. Phys., 62:6 (2017), 314–317  crossref  mathscinet  isi  elib
    5. I. A. Garcia, B. Hernandez-Bermejo, “Inverse Jacobi multiplier as a link between conservative systems and Poisson structures”, J. Phys. A-Math. Theor., 50:32 (2017), 325204  crossref  mathscinet  zmath  isi
  • Symmetry, Integrability and Geometry: Methods and Applications
    Просмотров:
    Эта страница:98
    Полный текст:21
    Литература:60

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019